# SDR WX0A2023121131913

- Difficulty date: December 9, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N306NV
- Make and model: Airbus A319-112
- Aircraft serial: 2420
- Aircraft time: 50,256 hours, 30,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 883866
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFT LH BATTERY FAILED EPSU BATTERY CAPACITY CHECK / REMOVED EPSU BATTERY AFT LH (13WL) REF. AMM 33-51-38-000-002-A AND INSTALLED SERVICEABLE BATTERY REF. AMM 33-51-38-400-002-A. OPERATIONAL CHECK OKAY"
